# SDR AALA2018100989056

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 92,217 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLASHLIGHT BATTERY WAS DISCHARGED.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-25-40. OPS  CHECKED GOOD.
